MAUDE Adverse Event Report: UNKNOWN DRIVE; BATH BENCH

UNKNOWN DRIVE; BATH BENCH
Model Number RTL12202KDR
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Fall (1848); Loss of consciousness (2418); Insufficient Information (4580)
Date of Event 08/22/2019
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) is the initial importer of the device which is a bath bench.Drive became aware of the incident through a legal notice.We have not received the device for evaluation of root cause.We are filing this report in an overabundance of caution.A follow-up will be submitted when additional data becomes available.The end-user went swimming as part of his recovery from prior back surgery.After finishing swimming, he went to take a shower.When he tried to utilize the chair, he fell and hit his head against the towel wall, then fell hit the other side on the floor injuring his face, jaw, teeth and incurring loss of consciousness.Security called the paramedics and end-user was transported to the hospital.No additional information is available.

Brand Name
DRIVE
Common Device Name
BATH BENCH
Manufacturer (Section D)
UNKNOWN
MDR Report Key12081798
Report Number2438477-2021-00026
Device Sequence Number3348688
Product Code ILS
UDI-Device Identifier00822383247212
UDI-Public822383247212
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/28/2021
Report Date (Section F) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRTL12202KDR
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/03/2021
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA06/28/2021